# SDR SWAA2024120548075

- Difficulty date: October 13, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 907 TO BS 927 AFT POSITION BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT 2024-633785 CRACK SUPPORT ANGLE LOCATED BS 907 TO BS 927 AFT POSITION BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT<[01] TOOL USED: CALIPER P/N: 500-196-30; S/N: A23352980 DUE DATE: 14-FEB-25;[02] REPLACED SUPPORT ANGLE LOCATED BS 907 TO BS 927 AFT POSITION BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. AND DWG 147A7221 SHEET.17 REV.D SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED BS 907 TO BS 927 AFT POSITION BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. AND DWG 147A7221 SHEET.17 REV.D SEE INDIVIDUAL SIGNOFF BELOW.
